Zakład Matematyki Finansowej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1995] [1991] [1985] [1984] [1981]
1-134 z 134.

2019

2018

132.
A hybrid MSV-MGARCH generalisation of the t-MGARCH model, SOCIO-ECONOMIC MODELLING AND FORECASTING vol. No 1 (2018), 345-354

2017

125.
Discrete-time market models from the small investor point of view and the first fundamental-type theorem, ANNALES UNIVERSITATIS PAEDAGOGICAE CRACOVIENSIS STUDIA MATHEMATICA XVI vol. 16 (2017), 17-40

2016

115.
Discrete-time stochastic volatility process in option pricing: a generalisation of the Amin-Ng and the Black-Scholes models, INTERNATIONAL JOURNAL OF FINANCIAL MARKETS AND DERIVATIVES vol. Vol. 5, No. 2/3/4 (2016), 189-211
112.
The 20-60-20 Rule, DISCRETE CONT DYN-B vol. 21, Issue 4 (2016), 1149-1166

2015

109.
Arbitrage in markets with bid-ask spreads, ANNALS OF FINANCE vol. 11 (2015), 453-475
108.
Stochastic partial differential equations with Levy noise (a few aspects) vol. Progress in Probability Vol. 68 (2015), "Stochastic Analysis: A Series of Lectures ( Robert C. Dalang, Marco Dozzi and Francesco Russo, eds.) ", Birkhäuser

2014

2013

90.
Analiza zróżnicowaniarozwoju ekonomicznegowojewództw i powiatówoparta na łańcuchach Markowa, (2013), "Statystyczna analiza przestrzennego zróżnicowania rozwoju ekonomicznego i społecznego Polski", Wydawnictwo Uniwersytetu Jagiellońskiego

2012

2011

78.
Taksonomiczne wskaźniki rozwoju ekonomicznego powiatów, (2011), "Capability to social progress in Poland`s regions/Zdolności rozwojowe społeczności w regionach Polski", Wydawnictwa Uniwersytetu Warszawskiego

2010

73.
Hyperbolic equations with random boundary conditions vol. Interdiscip. Math. Sci., 8 (2010), "Recent development in stochastic dynamics and stochastic analysis", World Scientific Publishing
63.
Anna Sulima, Tomasz Tokarski, T.Misiak, A. Sulima.T.Tokarski
Czy w polskich powiatach występuje efekt konwergencji realnej?, (2010), "W. Kwiatkowska, E. Kwiatkowski Wzrost gospodarczy i polityka makroekonomiczna", Wydawnictwo Uniwersytetu Łódzkiego

2009

2008

59.
Marek Karaś, KaraśM.
A note on triangular automorphisms, UNIV. IAGEL. ACTA MATH. 46 (2008) 71-74.
58.
Marek Karaś, KaraśM.,ZielińskiA.P.
57.
Marek Karaś, KaraśM.
A note on geometric degree of finite extensions of mappings from a smooth variety, BULL. POLISH ACAD. SCI. MATH. 56 no. 2 (2008), 105 - 108

2007

2006

2005

49.
Graphs of multifunctions, MATH Z vol. 250 (2005), 145-147

2004

44.
Locally Nilpotent Monomial Derivations, BULL. POLISH ACAD. SCI. MATH. VOL. 52, no. 2, (2004) ,119--120

2003

39.
Marek Karaś, B.Szybiński,A.P.Zielinski
Folded-plate structures with openings – analysis and optimization,, COMP. ASS. MECH. ENGNG SC., 8 (2003), 479-493
37.
On Detecting of Chaotic Dynamics via Isolating Chains, TOPOL. METHODS NONLINEAR ANAL. 22 (1) (2003), 115--138
36.

2002

34.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
33.
Marek Karaś, B.Szybiński,A.P.Zielinski
D plate structures: optimization using special T-elements,, Proc. of the V Word Congress on Computational Mechanics, Vienna, Austria (2002).
32.
Marek Karaś, KaraśM.,ZielińskiA.P.
Hybrid Trefftz least square element for plane elasticity, STROJ. CAS. (J. MECH. ENGNG.) 53 no.1 (2002), 24-35.
31.
Finite extensions of mappings of finite sets, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 2, 237--239

2001

28.
Marek Karaś, ZielińskiA.P.,SaneckiH.,KaraśM.
27.
Geometric degree of generically finite extensions, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 147--151

2000

26.
Local homeomorphisms in R2, UNIV. IAGEL. ACTA MATH. no. 38 (2000), 195--197
25.
Finite extensions of mappings from a smooth variety, ANN. POLON. MATH. 75 (2000), no. 1, 79--86
24.
Marek Karaś, KaraśM.,ZielińskiA.P.
Parametric structural shape optimization using global Trefftz approach, J. THEORET. APPL. MECH. 38 no.2 (2000), 285-296
23.
Marek Karaś, KaraśM.
Elementary proof of finitely generateness of a subring of k[t], PROC. XXI CONFERENCE OF COMPLEX ALGEBRAIC AND ANALYTIC GEOMETRY, ŁÓDŻ, POLAND (2000), 13-16.
22.
Birational finite extensions, J. PURE APPL. ALGEBRA 148 (2000), no. 3, 251--253

1999

21.
Remarks on the pluricomplex Green function, UNIV. IAGEL. ACTA MATH. vol. 37 (1999), 159-164
19.
Geometric degree of finite extensions of projections, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIA3A, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 109--119
18.
Marek Karaś, SaneckiH.,ZielińskiA.P.,KaraśM.
Engineering optimization with different object functions - Trefftz approach, PROC. XIV PCCMM '99, RZESZÓW, POLAND (1999), 315-316.

1998

17.
On a symmetric pluricomplex Green function, NEW ZEALAND J. MATH. 27 (1998), no. 1, 35--40
15.
Marek Karaś, KaraśM.,ZielińskiA.P.
Shape optimization of helical spring cross-section by Trefftz approach, PROC. VII INT. CONF. “NUMERICAL METHODS IN CONTINUUM MECH.”, STARA LEŚNA, SLOVAK REPUBLIC (1998), 29-34.
13.
The Conley index and retarded functional-differential equations, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 143--148

1997

12.
Armen Edigarian, E.A.Poletsky
Product property of the relative extremal function, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 331--335
11.
Extremal mappings in convex domains, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 151--156
10.
On definitions of the pluricomplex Green function, ANN. POLON. MATH. 67 (1997), no. 3, 233--246

1995

1991

5.
On approximation of analytic functions and generalized orders, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 163--167

1985

1984

2.
On approximation of entire functions and generalized orders, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 321--326

1981

1.
On approximation and interpolation of entire functions, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 22 (1981), 173--188